Complete Moment Convergence for Arrays of Rowwise -Mixing Random Variables
Lulu Zheng,
Yanfang Liu and
Xuejun Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We investigate the complete moment convergence for maximal partial sum of arrays of rowwise -mixing random variables under some more general conditions. The results obtained in the paper generalize and improve some known ones.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/852137.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/852137.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:852137
DOI: 10.1155/2014/852137
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().